Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 8, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 30, 2014, 7:56 AM EDT for Herkimer County, Oneida County, New York. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 7:56 AM EDT (11:56 UTC)
- Expired
- Apr 2, 2014, 10:06 AM EDT
- In force
- 3 days
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Utica (UCAN6).
- Action stage
- 401 ft
- Minor stage
- 403 ft
- Moderate stage
- 405 ft
- Major stage
- 407 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
877
WGUS41 KALY 301156
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
756 AM EDT SUN MAR 30 2014
NYC043-065-302356-
/O.NEW.KALY.FL.W.0008.140330T1156Z-000000T0000Z/
/UCAN6.1.RS.140330T1115Z.140331T0500Z.000000T0000Z.NO/
756 AM EDT SUN MAR 30 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT UTICA.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS...403.0 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 404.0
FEET BY 1 AM MONDAY ...THEN BEGIN FALLING.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SUN SUN SUN MON MON
MOHAWK RIVER
UTICA 403.0 403.0 SUN 07 AM 403.1 403.5 403.9 404.0
$$9 follow-up statements
121
WGUS81 KALY 301622
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1222 PM EDT SUN MAR 30 2014
NYC043-065-310422-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.1.RS.140330T1115Z.140331T0000Z.000000T0000Z.NO/
1222 PM EDT SUN MAR 30 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 11 AM SUNDAY THE STAGE WAS 403.7 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 404.5 FEET BY 8
PM SUNDAY...THEN BEGIN FALLING.
* IMPACT...AT 405.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME SUN SUN MON MON MON
MOHAWK RIVER
UTICA 403.0 403.7 SUN 11 AM 403.9 404.5 404.5 404.5
$$360
WGUS41 KALY 302327
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
727 PM EDT SUN MAR 30 2014
NYC043-065-311127-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1800Z.000000T0000Z.NO/
727 PM EDT SUN MAR 30 2014
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA
* UNTIL FURTHER NOTICE.
* AT 7 PM SUNDAY THE STAGE WAS...404.8 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 405.4
FEET BY 2 PM MONDAY ...THEN BEGIN FALLING.
* IMPACT...AT 405.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
MOHAWK RIVER
UTICA 403.0 404.8 SUN 07 PM 404.9 405.2 405.4 405.4
$$279
WGUS81 KALY 310435
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1235 AM EDT MON MAR 31 2014
NYC043-065-311635-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1800Z.000000T0000Z.NO/
1235 AM EDT MON MAR 31 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 11 PM SUNDAY THE STAGE WAS 405.2 FEET.
* FLOOD STAGE IS 403 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 405.4 FEET BY 2
PM MONDAY...THEN BEGIN FALLING.
* IMPACT...AT 405 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
MOHAWK RIVER
UTICA 403.0 405.2 MON 12 AM 405.4 405.4
$$216
WGUS81 KALY 311612
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1212 PM EDT MON MAR 31 2014
NYC043-065-010412-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.000000T0000Z.NO/
1212 PM EDT MON MAR 31 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 11 AM MONDAY THE STAGE WAS 405.0 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 404.3 FEET BY 2 PM
TUESDAY.
* IMPACT...AT 405.0 FEET...MODERATE FLOOD STAGE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
MOHAWK RIVER
UTICA 403.0 405.0 MON 11 AM 405.0 404.9 404.6 404.3
403.7
$$632
WGUS81 KALY 010342
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1142 PM EDT MON MAR 31 2014
NYC043-065-011542-
/O.EXT.KALY.FL.W.0008.000000T0000Z-140402T0406Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.140401T2206Z.NO/
1142 PM EDT MON MAR 31 2014
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL LATE TUESDAY NIGHT.
* AT 11 AM MONDAY THE STAGE WAS 405 FEET.
* FLOOD STAGE IS 403 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL EVENTUALLY BELOW
FLOOD STAGE AFTER 6 PM TUESDAY.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE
UTICA CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME TUE TUE TUE TUE WED
MOHAWK RIVER
UTICA 403.0 405.0 MON 11 AM 404.3 403.8 403.3 402.8
402.2
$$135
WGUS81 KALY 011517
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1117 AM EDT TUE APR 1 2014
NYC043-065-020317-
/O.EXT.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.000000T0000Z.NO/
1117 AM EDT TUE APR 1 2014
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 7 AM TUESDAY THE STAGE WAS 403.8 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 403.0 FEET AROUND
WEDNESDAY AFTERNOON.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME TUE TUE WED WED WED
MOHAWK RIVER
UTICA 403.0 403.8 TUE 07 AM 403.4 403.1 403.1 403.0
$$832
WGUS81 KALY 020111
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
911 PM EDT TUE APR 1 2014
NYC043-065-021311-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.000000T0000Z.NO/
911 PM EDT TUE APR 1 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 7 AM TUESDAY THE STAGE WAS 403.8 FEET.
* FLOOD STAGE IS 403 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 404 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME WED WED WED WED THU
MOHAWK RIVER
UTICA 403.0 403.8 TUE 07 AM 403.1 403.0
$$738
WGUS81 KALY 021311
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
911 AM EDT WED APR 2 2014
NYC043-065-030111-
/O.CON.KALY.FL.W.0008.000000T0000Z-000000T0000Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.000000T0000Z.NO/
911 AM EDT WED APR 2 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA.
* UNTIL FURTHER NOTICE.
* AT 7 AM TUESDAY THE STAGE WAS 403.8 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
MOHAWK RIVER
UTICA 403.0 403.8 TUE 07 AM 403.8 403.8
$$666
WGUS81 KALY 021406
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1006 AM EDT WED APR 2 2014
NYC043-065-021436-
/O.CAN.KALY.FL.W.0008.000000T0000Z-140402T1406Z/
/UCAN6.2.RS.140330T1115Z.140331T1006Z.140402T0154Z.NO/
1006 AM EDT WED APR 2 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT UTICA.
* AT 7 AM WEDNESDAY THE STAGE WAS 402.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME WED THU THU THU THU
MOHAWK RIVER
UTICA 403.0 402.5 WED 07 AM 402.3 402.2 402.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 7:45 AM EDT, 11 minutes earlier.
Area forecast discussion, Mar 30, 7:45 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
745 AM EDT SUN MAR 30 2014
.SYNOPSIS...
A STRONG STORM SYSTEM WILL GRADUALLY MOVE EASTWARD OFF THE MID
ATLANTIC COAST TODAY...EVENTUALLY PASSING SOUTH OF CAPE COD EARLY
MONDAY MORNING. THERE WILL BE A BREAK IN THE STEADY PRECIPITATION
THIS MORNING...HOWEVER ANOTHER ROUND WILL MOVE BACK IN BY THIS
AFTERNOON AND CONTINUE ACROSS MUCH OF THE LOCAL AREA THROUGH THE
OVERNIGHT HOURS INTO MONDAY MORNING. COLDER AIR WILL BE DRAWN BACK
INTO THE AREA ON BRISK NORTHERLY WINDS RESULTING IN RAIN CHANGING TO
SLEET AND FREEZING RAIN ESPECIALLY TONIGHT. THE PRECIPITATION WILL
TAPER OFF FROM WEST TO EAST MONDAY MORNING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST RADAR TRENDS SHOWING FIRST WAVE OF PRECIP HAS EXITED OUT OF
OUR REGION. HAVE LOWERED POPS TO HIGH CHANCE THIS AM AND EARLY
AFTERNOON. OTHERWISE NO SIGNIFICANT CHANGES.
COMPLICATED FORECAST CONTINUES. THE FLOOD WATCH REMAINS IN EFFECT
INTO MONDAY MORNING. HAVE MADE CHANGES TO THE WINTER WEATHER
ADVISORIES.
THE STEADY PRECIPITATION HAS MOVED OUT OF THE LOCAL AREA....HOWEVER
WE ARE NOT DONE WITH THIS SYSTEM. THE UPPER LEVEL LOW IS IN THE
PROCESS OF CUTTING OFF VIRGINIA AND NORTH CAROLINA. THIS WILL RESULT
IN STACKED AND SLOW MOVING STORM. THE SURFACE LOW IS CURRENTLY
LOCATED OVER DELMARVA AND WILL HEAD GRADUALLY OFFSHORE TODAY.
MAINLY RAIN HAS FALLEN ACROSS THE FORECAST...HOWEVER THE NORTHWEST
CORNER OF THE FORECAST AREA WHERE HAVE A WINTER WEATHER ADVISORY HAS
HAD A WINTRY MIX. THE OLD FORGE-POINT PARK WEB CAM SHOWED A CHANGE
OVER TO SNOW OCCURRED THERE.
WILL NOT SEE MUCH OF A CHANGE IN TEMPERATURES TODAY. HOWEVER AS THE
LOW SHIFTS OFF THE COAST AND FLOW BECOMES NORTH TO NORTHWEST COLDER
AIR WILL BEGIN TO BE DRAWN INTO THE AREA ESPECIALLY AS WE HEAD INTO
LATE AFTERNOON HOURS. LOOKING AT MAINLY RAIN TODAY...HOWEVER THE
WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW EXPECTED TO CONTINUE
ACROSS THE NORTHERN PORTIONS OF HERKIMER...HAMILTON AND WARREN
COUNTIES AND SPREADING SOUTHWARD TOWARD EVENING. BASED ON THIS HAVE
EXTENDED THE WINTER WEATHER ADVISORY FOR THIS AREA THROUGH THE
AFTERNOON AND EVENING HOURS.
AS FOR NORTHERN WASHINGTON AND SOUTHEAST WARREN COUNTIES HAVE DROP
THE WINTER WEATHER ADVISORY FOR THIS MORNING AS MAINLY RAIN HAS BEEN
OCCURRING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
RAIN CHANGING TO FREEZING RAIN AND SLEET ACROSS MOST OF THE FORECAST
AREA THIS EVENING AND OVERNIGHT. WINTER WEATHER ADVISORIES HAVE
BEEN ISSUED FOR ALL BUT EASTERN ULSTER...WESTERN DUTCHESS AND
SOUTHERN LITCHFIELD COUNTIES AND THIS COULD CHANGE. TIMES FOR THE
ADVISORIES VARYING.
THE WINTER WEATHER ADVISORY FOR NORTHERN HERKIMER...HAMILTON AND
NORTHERN WARREN IS SET TO EXPIRE AT 2 AM MONDAY AS THE PRECIPITATION
ENDS ACROSS THIS AREA.
THE ADVISORY IS IN EFFECT FROM 8 PM UNTIL 11 AM MONDAY FOR THE MOHAWK
AND SCHOHARIE VALLEYS...GLENS FALLS AND SARATOGA REGION...WASHINGTON
COUNTY...NORTHERN AND CENTRAL TACONICS...EASTERN CATSKILLS...HELDERBERGS
GREEN MOUNTAINS OF SOUTHERN VERMONT...AND THE BERKSHIRES.
WHILE FOR GREATER CAPITAL REGION...HUDSON VALLEY OF GREENE AND COLUMBIA
COUNTIES...SOUTHERN TACONICS...CONNECTICUT RIVER VALLEY OF SOUTHEASTERN
VERMONT...AND THE LITCHFIELD HILLS THE ADVISORY DOES NOT GO INTO
EFFECT UNTIL MIDNIGHT AND RUNS UNTIL 11 AM MONDAY.
THE MODELS AND ENSEMBLES ARE IN GOOD AGREEMENT THE LOW HEADS GRADUALLY
EASTWARD PASSING WELL SOUTH OF LONG ISLAND TONIGHT AND WELL OUT TO
SEA MONDAY. BY THIS EVENING WILL HAVE A BRISK NORTH TO NORTHWEST
FLOW ACROSS REGION. MODEL SOUNDINGS SHOW COLDER AIR MOVING INTO THE
BOUNDARY LAYER SETTING THE STAGE FOR SLEET AND FREEZING RAIN TONIGHT.
ICE ACCRETIONS OF UP TO A THIRD OF AN INCH ARE EXPECTED ACROSS
THE HIGHER TERRAIN WITH UP TO A QUARTER INCH POSSIBLE IN THE
VALLEY. THE PRECIPITATION IS EXPECTED TO BE TAPERING OFF MONDAY
MORNING BUT AS THINGS LOOK NOW NOT IN TIME FOR THE MORNING COMMUTE
FOR MUCH OF THE FORECAST AREA.
EVEN THOUGH THE PRECIPITATION TAPERS OFF MONDAY THE STORM WILL
STILL HAS ITS GRIP ON THE REGION. THE PRESSURE GRADIENT WILL BE
TIGHT...WHILE HAVE BRISK AND GUSTY NORTHWESTERLY WINDS AND BELOW
NORMAL TEMPERATURES
RIDGING WILL BUILD IN AT THE SURFACE AND ALOFT MONDAY NIGHT INTO
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AT THE START OF THE EXTENDED PERIOD...AN UPPER LEVEL RIDGE WILL BE
SITUATED OVER THE NORTHEAST.
THERE IS SOME UNCERTAINTY IN WHETHER A SYSTEM MOVING ACROSS THE
UPPER GREAT LAKES CAN BRING SOME PRECIP TO THE REGION FOR TUESDAY
NIGHT INTO WEDNESDAY. WHILE THE 00Z ECMWF SHOWS THE UPPER LEVEL
RIDGE HOLDING IN AND KEEPING IT DRY...THE 00Z NAM/GFS IMPLIES THAT
THE SYSTEM CAN BREAK DOWN THE RIDGE ENOUGH TO BRING A COLD FRONT
THROUGH THE AREA...WITH SOME VERY LIGHT RAIN AND SNOW SHOWERS
/MAINLY FOR THE HIGH TERRAIN/. FOR NOW...WILL GO WITH A SLIGHT TO
LOW CHC POPS FOR RAIN/SNOW SHOWERS...AND ONLY ALLOW FOR SNOW SHOWERS
ACROSS THE HIGH TERRAIN AND AT NIGHT. MIN TEMPS ON TUESDAY NIGHT
WILL BE IN THE UPPER 20S TO MID 30S...AND MAX TEMPS ON WEDNESDAY
WILL REACH THE MID 40S TO MID 50S.
DRY WEATHER LOOKS TO RETURN FOR WED NIGHT INTO THURSDAY WITH HIGH
PRESSURE NOSING DOWN INTO OUR AREA FROM SOUTHERN CANADA.
HOWEVER...A SERIES OF SYSTEMS WILL BE MOVING ACROSS THE OHIO VALLEY
TOWARDS THE NORTHEAST FOR THE LATE WEEK PERIOD. INITIALLY...IT LOOKS
LIKE THIS FIRST SYSTEM SHOULD MOSTLY AVOID OUR AREA AND STAY TO THE
SOUTH FOR LATE THURSDAY INTO THURSDAY NIGHT. WILL ONLY GO WITH LOW
POPS FOR FAR SOUTHERN AREAS FOR THIS TIME PERIOD. HOWEVER...AS
ANOTHER SYSTEM LIFTS TOWARDS THE GREAT LAKES FOR FRIDAY AND INTO
SATURDAY...SOME PRECIP LOOKS TO MAKE IT INTO OUR AREA. NORTHERN OR
HIGH TERRAIN AREAS MAY SEE SOME SNOW AT THE ONSET OF THE
PRECIP...OTHERWISE P-TYPE WILL BE RAIN...AS TEMPS LOOKS SEASONABLE
FOR THIS TIME OF YEAR...ALONG WITH PLENTY OF CLOUDS. MIN TEMPS FOR
WED/THURS/FRI NIGHTS WILL BE IN THE UPPER 20S TO 30S AND MAX TEMPS
WILL BE IN THE 40S AND 50S FOR THURS...FRI AND SAT.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
STEADY RAIN HAS ENDED ACROSS THE REGION AS THE BEST FORCING HAS
SHIFTED TOWARDS NEW ENGLAND. HOWEVER...PLENTY OF LINGERING LOW LEVEL
MOISTURE IS KEEPING CIGS BOUNCING BETWEEN IFR AND MVFR
LEVELS...ALONG WITH SOME AREAS OF MIST AND DRIZZLE AS WELL.
THROUGH THE DAY...THERE MAY BE OCCASIONAL AREAS OF LIGHT RAIN...SO
HAVE ALLOWED FOR CONTINUED MVFR/IFR CIGS WITH VSBYS GENERALLY AROUND
6SM. ANOTHER BATCH OF STEADY PRECIPITATION LOOKS TO MOVE ACROSS THE
REGION FOR THE EVENING AND INTO TONIGHT. THIS MAY FALL AS FZRA/PL
FOR KGFL/KPSF/KALB...WITH MAINLY IFR CONDITIONS. EVEN AT KPOU...SOME
PL LOOKS TO MIX IN WITH THE RAIN BY LATE TONIGHT AS WELL.
OUTLOOK...
MON-TUE: NO OPERATIONAL IMPACT. NO SIG WX.
TUE NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN.
WED-WED NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
THU: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF RA.
&&
.FIRE WEATHER...
NO FIRE WEATHER PROBLEMS ARE EXPECTED THE NEXT SEVERAL DAYS.
&&
.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM MONDAY MORNING FOR THE
MOHAWK VALLEY...EASTERN CATSKILLS...GREATER CAPITAL DISTRICT
INCLUDING THE SARATOGA AND GLENS FALLS AREAS...WASHINGTON
COUNTY...TACONICS...MID HUDSON VALLEY...BERKSHIRES...NORTHWESTERN
CONNECTICUT AND SOUTHERN VERMONT.
A WIDESPREAD MODERATE TO HEAVY RAINFALL HAS OCCURRED ACROSS THE
FORECAST AREA ALONG RUNOFF FROM SNOW MELT FROM SATURDAYS WARM
WEATHER. RIVERS AND STREAMS ARE RESPONDING MANY WITH SHARP RISES.
UPDATED RIVER FORECASTS HAVE BEEN ISSUED AND SEVERAL POINTS ARE
FORECAST TO REACH MINOR FLOODING PARTICULARLY TO THE EAST OF THE
HUDSON RIVER INTO WESTERN NEW ENGLAND INCLUDING ALONG THE
HOUSATONIC...HOOSIC...WALLOOMSAC...WILLIAMS AND METTAWEE RIVERS.
RUNOFF FROM THE RAINFALL AND SNOW MELT MAY STILL CAUSE ICE MOVEMENT
AND ICE BREAK UP LEADING TO ICE JAM FLOODING ON SOME OF THE RIVERS
AND STREAMS...ESPECIALLY SOUTH AND EAST OF THE CAPITAL DISTRICT
WHERE THE WARMER TEMPERATURES AND HEAVIER RAINFALL HAVE OCCURRED.
THERE WILL BE A BREAK IN THE STEADY PRECIPITATION THIS
MORNING...HOWEVER ANOTHER ROUND WILL MOVE BACK IN BY THIS AFTERNOON
AND CONTINUE ACROSS MUCH OF THE LOCAL AREA THROUGH THE OVERNIGHT
HOURS INTO MONDAY MORNING. COLDER AIR WILL BE DRAWN BACK INTO THE
AREA ON BRISK NORTHERLY WINDS RESULTING IN RAIN CHANGING TO SLEET
AND FREEZING RAIN ESPECIALLY TONIGHT. THE PRECIPITATION WILL TAPER
OFF FROM WEST TO EAST MONDAY MORNING.
DRIER WEATHER RETURNS MONDAY NIGHT AND SHOULD LAST INTO THURSDAY
THEN ANOTHER LOW PRESSURE IS EXPECTED TO IMPACT THE REGION AS WE
HEAD INTO NEXT WEEKEND. TEMPERATURES WILL BE SEASONABLE WITH DIURNAL
MELTING OF THE SNOWPACK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.CLIMATE...
HOW COLD HAS MARCH 2014 BEEN? THROUGH THE 29TH THE AVERAGE MONTHLY
TEMPERATURE HAS BEEN 27.0 DEGREES WHICH IS 7.7 DEGREES BELOW NORMAL.
TOP 10 COLDEST MARCHES - ALBANY NY - RECORDS DATE BACK TO 1820.
1) 23.6 DEGREES 1885
2) 24.6 DEGREES 1863
3) 24.7 DEGREES 1875
4) 25.3 DEGREES 1843
5) 26.0 DEGREES 1888
6) 26.1 DEGREES 1916
7) 26.2 DEGREES 1869
8) 26.5 DEGREES 1960
9) 26.8 DEGREES 1940
10) 27.0 DEGREES 1836
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR CTZ001.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
058>061-063>066-082>084.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
MONDAY FOR NYZ038>041-043-047-048-051-054-058-061-063-
082>084.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR NYZ049-050-052-053-059-060-066.
WINTER WEATHER ADVISORY UNTIL 2 AM EDT MONDAY FOR NYZ032-033-
042.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM EDT
MONDAY FOR VTZ013-014.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY FOR VTZ015.
&&
SYNOPSIS...IAA/VTK
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...FRUGIS
AVIATION...FRUGIS
FIRE WEATHER...IAA
HYDROLOGY...IAA
CLIMATE...IAAHazardous weather outlook, Mar 30, 4:57 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 457 AM EDT SUN MAR 30 2014 NYZ032-033-042-311100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 457 AM EDT SUN MAR 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON...AND NORTHERN WARREN COUNTIES. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOW AND ICE REPORTS TO THE NATIONAL WEATHER SERVICE. MAZ001-025-NYZ038>041-043-047-048-051-054-058-061-063-082>084-VTZ013- 014-311100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- 457 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE GREEN MOUNTAINS OF SOUTHERN VERMONT...AND THE MOHAWK AND SCHOHARIE VALLEYS...EASTERN CATSKILLS...HELDERBERGS...NORTHERN AND CENTRAL TACONICS...AND THE LAKE GEORGE SARATOGA REGION OF EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW OR ICE...TO THE NATIONAL WEATHER SERVICE. CTZ001-NYZ049-050-052-053-059-060-066-VTZ015-311100- NORTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN DUTCHESS-EASTERN WINDHAM- 457 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CONNECTICUT RIVER VALLEY OF SOUTHEASTERN VERMONT...LITCHFIELD HILLS OF NORTHWESTERN CONNECTICUT...AND THE SOUTHERN TACONICS...HUDSON VALLEY OF GREENE AND COLUMBIA COUNTIES...AND THE CAPITAL DISTRICT OF EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING...SNOW OR ICE...TO THE NATIONAL WEATHER SERVICE. CTZ013-NYZ064-065-311100- SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS- 457 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY IN NORTHWESTERN CONNECTICUT...AND THE HUDSON VALLEY OF ULSTER AND DUTCHESS COUNTIES IN EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD REPORTS OF ANY FLOODING TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 1:17 AM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Mar 30, 1:59 AM EDT | River Flood Warning | ALY | Montgomery | 28 hr |
| Mar 30, 4:30 AM EDT | Winter Weather Advisory | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 8 more | 30 hr |
| Mar 30, 6:28 AM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Mar 30, 8:05 AM EDT | Areal Flood Advisory | ALY | Saratoga | 3 hr |
| Mar 30, 8:14 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.